MAUDE Adverse Event Report: BOVIE MEDICAL CORP. MCKESSON; ELECTRODE

BOVIE MEDICAL CORP. MCKESSON; ELECTRODE
Model Number 457
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint was able to be confirmed based on information received from the end user.Root cause is determined to be accidental user error in regards to power settings/activation timing.The device was being used at 40w and being held active for a few minutes at a time.Due to the extended activation timing at a higher power setting, the wire broke due to thermal/mechanical stress.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.
 
Event or Problem Description
The complainant alleges, "the 457 loop electrode with lot 0223z broke.".

Brand Name
MCKESSON
Common Device Name
ELECTRODE
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19619671
Report Number3007208013-2024-00029
Device Sequence Number15029124
Product Code HGI
UDI-Device Identifier20612479209965
UDI-Public20612479209965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K931338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number457
Device Lot Number0223Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown